# SDR SIMA20120626003

- Difficulty date: June 26, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 27,707 hours, 24,921 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138101
- Condition: Faulty
- Location: Rt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4119 AFTER DEPARTURE THE AIRCRAFT BEHIND WAITING FOR TAKEOFF ADVISED ATC THEY NOTICED FLUID COMING FROM THE RT WING AFTER TAKEOFF.  THE CREW WAS NOTIFIED AND THE FO CHECKED OUT HIS WINDOW AND SAW FUEL COMING FROM OUTBOARD THE RT OUTER FLAP.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  THE NUMBER 2 ENGINE WAS SHUT DOWN FOR TAXI IN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT OUTBOARD FUEL TANK FLAP VALVE AT RIB 19 IAW EMB-145 AMM 28-11-04.  THE LEAK CHECK WAS GOOD.  REFERENCE NRWC # 651-ORD-00898 FOR ALL WORK PERFORMED AND PARTS.  ACCESS DOOR SEAL PART NUMBER:SD145-69685-009.  THE AIRCRAFT WAS RETURNED TO SERVICE.
